[Positivité des fonctions
On montre que certaines des fonctions
We show that certain quadratic base change
Keywords:
Mot clés : fonctions
@article{BSMF_2001__129_1_33_0, author = {Jacquet, Herv\'e and Nan, Chen}, title = {Positivity of quadratic base change $L$-functions}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {33--90}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {129}, number = {1}, year = {2001}, doi = {10.24033/bsmf.2386}, mrnumber = {1871978}, zbl = {1069.11017}, language = {en}, url = {https://www.numdam.org/articles/10.24033/bsmf.2386/} }
TY - JOUR AU - Jacquet, Hervé AU - Nan, Chen TI - Positivity of quadratic base change $L$-functions JO - Bulletin de la Société Mathématique de France PY - 2001 SP - 33 EP - 90 VL - 129 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2386/ DO - 10.24033/bsmf.2386 LA - en ID - BSMF_2001__129_1_33_0 ER -
%0 Journal Article %A Jacquet, Hervé %A Nan, Chen %T Positivity of quadratic base change $L$-functions %J Bulletin de la Société Mathématique de France %D 2001 %P 33-90 %V 129 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2386/ %R 10.24033/bsmf.2386 %G en %F BSMF_2001__129_1_33_0
Jacquet, Hervé; Nan, Chen. Positivity of quadratic base change $L$-functions. Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 1, pp. 33-90. doi : 10.24033/bsmf.2386. https://www.numdam.org/articles/10.24033/bsmf.2386/
[1] On certain Dirichlet series associated with Hilbert modular forms, Math. Ann., t.226 (1977), pp.81-94. | EuDML | MR | Zbl
-
[2] A trace formula for reductive groups I: Terms associated to classes in
[3] P-invariant distributions of
[4] Eisenstein series on the metaplectic group and non-vanishing theorems for automorphic
[5] Central critical value of automorphic
[6] Bruhat filtrations and Whittaker vectors for real groups, preprint. | Zbl
, , -[7] Factorizations de fonctions et vecteurs indéfiniment différentiables, Bull. Soc. Math. France, t.102 (1978), pp.305-330. | MR | Zbl
, -[8] Twisted tensors and Euler products, Bull. Soc. Math. France, t.116 (1988), pp.295-313. | EuDML | Numdam | MR | Zbl
-[9] On distinguished representations, J. reine angew Math., t.418 (1991), pp.139-172. | EuDML | MR | Zbl
-
[10] A Fourier summation formula for the symmetric space
[11] Orbital Integrals on symmetric spaces and spherical characters, J. Algebra, t.184 (1996), pp.705-754. | MR | Zbl
-
[12] On the poles of twisted
[13] Non vanishing theorem for automorphic
[14] On the positivity of the central critical value of automorphic
[15] On a generalization of a result of Waldspurger, Canad. J. Math., t.48 (1996), pp.105-142. | MR | Zbl
-
[16] Heights and the special values of
[17] Heegner points and derivatives of automorphic
[18] Distinguished
[19] Algebraische Zyklen auf Hilbert-Blumenthal-Flächen, J. reine angew. Math., t.366 (1986), pp.53-120. | MR | Zbl
, , -[20] Sur un résultat de Waldspurger, Ann. Scient. École Norm. Sup., t.19 (1986), pp.185-229. | Numdam | MR | Zbl
-[21] Sur un résultat de Waldspurger II, Comp. Math., t.63 (1987), pp.315-389. | Numdam | MR | Zbl
-[22] A relative trace formula, Comp. Math., t.54 (1995), pp.243-310. | Numdam | MR | Zbl
, -[23] A trace formula for symmetric spaces, Duke Math. J., t.70 (1993), pp.305-371. | MR | Zbl
, ,[24] Periods of automorphic forms, J. Amer. Math. Soc., t.12 (1999), pp.173-240. | MR | Zbl
, , -[25] Une remarque sur le changement de base quadratique, C. R. Acad. Sci. Paris Sér. I Math., t.311 (1990), pp.671-676. | MR | Zbl
, -[26] Fourier coefficients of modular forms of half integral weight, Math. Ann., t.271 (1985), pp.237-268. | MR | Zbl
-[27] On the Fourier coefficients of non holomorphic Hilbert modular forms of half integral weight, Duke Math. J., t.84 (1996), pp.399-452. | MR | Zbl
-[28] Heegner points, cycles, and Maass forms, Israel J. Math., t.84 (1993), pp.193-227. | MR | Zbl
, -
[29] Values of
[30] Non vanishing of
[31] Spherical characters on p-adic symmetric spaces, Amer. J. Math., t.118 (1996), pp.91-178. | MR | Zbl
, -[32] On Fourier coefficients of Hilbert modular forms of half-integral weight, Duke Math. J., t.71 (1993), pp.501-557. | MR | Zbl
-[33] Corespondances de Shimura, J. Math. Pures Appl., t.59 (1980), pp.1-132. | MR | Zbl
-[34] Sur les coefficients de Fourier des formes modulaires de poids demi-entier, J. Math. Pures Appl., t.60 (1981), pp.375-484. | MR | Zbl
-
[35] Quelques propriétés arithmétiques de certaines formes automorphes sur
[36] Sur les valeurs de fonctions
[37] Correspondances de Shimura et quaternions, Forum Math., t.3 (1991), pp.219-307. | MR | Zbl
-[38] Real Reductive Groups II, Pure and Applied Mathematics, Vol 132-II (1192), Academic Press. | Zbl
-
[39] Theta liftings and Hecke
- The Gross–Zagier–Zhang formula over function fields, Mathematische Annalen, Volume 384 (2022) no. 1-2, p. 625 | DOI:10.1007/s00208-021-02289-1
- Zeroes of quaternionic modular forms and central L-values, Journal of Number Theory, Volume 217 (2020), p. 460 | DOI:10.1016/j.jnt.2020.05.008
- A new proof of the Waldspurger formula, I, Algebra Number Theory, Volume 13 (2019) no. 3, p. 577 | DOI:10.2140/ant.2019.13.577
- Averaging over Heegner Points in the Hyperbolic Circle Problem, International Mathematics Research Notices, Volume 2018 (2018) no. 16, p. 4942 | DOI:10.1093/imrn/rnx026
- Periods and nonvanishing of central L-values for GL(2n), Israel Journal of Mathematics, Volume 225 (2018) no. 1, p. 223 | DOI:10.1007/s11856-018-1657-5
- Central values of twisted base change L-functions associated to Hilbert modular forms, Journal of Number Theory, Volume 191 (2018), p. 213 | DOI:10.1016/j.jnt.2018.03.005
- Relative trace formulas for unitary hyperbolic spaces, Kyoto Journal of Mathematics, Volume 58 (2018) no. 2 | DOI:10.1215/21562261-2017-0025
- Test vectors and central L-values for GL(2), Algebra Number Theory, Volume 11 (2017) no. 2, p. 253 | DOI:10.2140/ant.2017.11.253
- Orbital Integrals on Unitary Hyperbolic Spaces Over
-adic Fields, Tokyo Journal of Mathematics, Volume 39 (2017) no. 3 | DOI:10.3836/tjm/1491465736 - Fourier expansion of Arakawa lifting II: Relation with central L-values, International Journal of Mathematics, Volume 27 (2016) no. 01, p. 1650001 | DOI:10.1142/s0129167x16500014
- Arithmetic, Zeros, and Nodal Domains on the Sphere, Communications in Mathematical Physics, Volume 338 (2015) no. 3, p. 919 | DOI:10.1007/s00220-015-2391-z
- Periods of automorphic forms: the case of, Compositio Mathematica, Volume 151 (2015) no. 4, p. 665 | DOI:10.1112/s0010437x14007362
- Explicit Gross–Zagier and Waldspurger formulae, Algebra Number Theory, Volume 8 (2014) no. 10, p. 2523 | DOI:10.2140/ant.2014.8.2523
- Relative trace formulae toward Bessel and Fourier–Jacobi periods on unitary groups, Manuscripta Mathematica, Volume 145 (2014) no. 1-2, p. 1 | DOI:10.1007/s00229-014-0666-x
- Special values of anticyclotomic L-functions modulo λ, Manuscripta Mathematica, Volume 145 (2014) no. 3-4, p. 449 | DOI:10.1007/s00229-014-0696-4
- On central critical values of the degree four
L -functions for GSp 4 : a simple trace formula, Mathematische Zeitschrift, Volume 277 (2014) no. 1-2, p. 149 | DOI:10.1007/s00209-013-1248-4 - Torus period coefficients onPGL(2)and Dirichlet series, Journal of Number Theory, Volume 133 (2013) no. 1, p. 328 | DOI:10.1016/j.jnt.2012.07.013
- Non-vanishing of Taylor coefficients and Poincaré series, The Ramanujan Journal, Volume 30 (2013) no. 1, p. 67 | DOI:10.1007/s11139-012-9374-x
- On the smooth transfer conjecture of Jacquet–Rallis for n=3, The Ramanujan Journal, Volume 29 (2012) no. 1-3, p. 225 | DOI:10.1007/s11139-012-9398-2
- A relative trace identity between GL2n and Sp̃n, Duke Mathematical Journal, Volume 152 (2010) no. 2 | DOI:10.1215/00127094-2010-012
- Averages of central L-values of Hilbert modular forms with an application to subconvexity, Duke Mathematical Journal, Volume 149 (2009) no. 2 | DOI:10.1215/00127094-2009-041
- Central L-Values and Toric Periods for GL(2), International Mathematics Research Notices, Volume 2009 (2009) no. 1, p. 141 | DOI:10.1093/imrn/rnn127
- A guide to the relative trace formula, Automorphic Representations, L-Functions and Applications: Progress and Prospects (2005), p. 257 | DOI:10.1515/9783110892703.257
- Global method in relative trace identities, Automorphic Representations, L-Functions and Applications: Progress and Prospects (2005), p. 403 | DOI:10.1515/9783110892703.403
- Positivity of 𝐋(1 2,π) for symplectic representations, Comptes Rendus. Mathématique, Volume 334 (2002) no. 2, p. 101 | DOI:10.1016/s1631-073x(02)02217-3
Cité par 25 documents. Sources : Crossref